# SDR AALA20141029003

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 108,134 hours, 17,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL8628
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR EMER EXIT IDENTIFIER SIGN HAS INOPERATIVE.  REPLACED LAMP FOR RT NR 1 EMER EXIT IDENTIFIER SIGN.  OPERATIONS CHECKED NORMAL.
